# SDR DALA2024102510391

- Difficulty date: October 21, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 74,132 hours, 34,662 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3257 DISC: APU BLEED ON (SYR) DIRTY SOCK SMELL NOTED IN FLIGHT DECK ONLY ON GROUND (APU BLEED OFF NO ODOR). C/A: DEBRIEFED CREW + REPORT FILLED OUT. FOUND EVIDENCE OF OIL LEAK AT APU INLET, REF LOG 5987411 FOR APU MEL (R/R APU GENERATOR). REF LOG 0619987 FOR COMPLETION OF ODI AND DECONTAMINATION. (LP: 5987410)
